On translates of the poisson kernel and zeros of harmonic functions

Joaquim Bruna, Mark Melnikov

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We characterize the systems of translates of the Poisson kernel spanning Lp(ℝ), 1 ≤ p< ∞. An equivalent formulation in terms of discrete uniqueness sets for harmonic functions is given, together with a Blaschke-type condition for the zero variety of bounded harmonic functions in the unit disk. © 2007 London Mathematical Society.
Original languageEnglish
Pages (from-to)317-326
JournalBulletin of the London Mathematical Society
Volume39
DOIs
Publication statusPublished - 1 Jan 2007

Fingerprint Dive into the research topics of 'On translates of the poisson kernel and zeros of harmonic functions'. Together they form a unique fingerprint.

  • Cite this